# SDR XC4R9620651

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Aerosp ATR72
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: P6048233
- Condition: Defective
- Location: Start/Gen Nr 2
- Component: Auxilec, 8260121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMATURE COMMUTATOR TOTAL INDICATED RUN-OUT VARIES PLUS OR MINUS 0.005 INCH.  INCONSISTENCY OF COMMUTATOR WEAR CAUSED EXCESSIVE BRUSH WEAR.  (X)
